About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 394194, 5 pages
http://dx.doi.org/10.1155/2013/394194
Research Article

Some Inequalities for Bounding Toader Mean

Department of Mathematics, School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 8 May 2013; Revised 11 June 2013; Accepted 16 June 2013

Academic Editor: L. E. Persson

Copyright © 2013 Wen-Hui Li and Miao-Miao Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Gh. Toader, “Some mean values related to the arithmetic-geometric mean,” Journal of Mathematical Analysis and Applications, vol. 218, no. 2, pp. 358–368, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B.-N. Guo and F. Qi, “Some bounds for the complete elliptic integrals of the first and second kinds,” Mathematical Inequalities & Applications, vol. 14, no. 2, pp. 323–334, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. Qi, D.-W. Niu, and B.-N. Guo, “Refinements, generalizations, and applications of Jordan's inequality and related problems,” Journal of Inequalities and Applications, vol. 2009, Article ID 271923, 52 pages, 2009. View at Publisher · View at Google Scholar
  4. M. Vuorinen, “Hypergeometric functions in geometric function theory,” in Special Functions and Differential Equations (Madras, 1997), pp. 119–126, Allied Publ., New Delhi, India, 1998. View at Zentralblatt MATH · View at MathSciNet
  5. R. W. Barnard, K. Pearce, and K. C. Richards, “An inequality involving the generalized hypergeometric function and the arc length of an ellipse,” SIAM Journal on Mathematical Analysis, vol. 31, no. 3, pp. 693–699, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S.-L. Qiu and J.-M. Shen, “On two problems concerning means,” Journal of Hangzhou Insitute Electronic Engineering, vol. 17, no. 3, pp. 1–7, 1997 (Chinese).
  7. H. Alzer and S.-L. Qiu, “Monotonicity theorems and inequalities for the complete elliptic integrals,” Journal of Computational and Applied Mathematics, vol. 172, no. 2, pp. 289–312, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y.-M. Chu, M.-K. Wang, and S.-L. Qiu, “Optimal combinations bounds of root-square and arithmetic means for Toader mean,” Proceedings of the Indian Academy of Sciences. Mathematical Sciences, vol. 122, no. 1, pp. 41–51, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Hua and F. Qi, “The best bounds for Toader mean in terms of the centroidal and arithmetic means,” http://arxiv.org/abs/1303.2451.
  10. W.-D. Jiang and F. Qi, “Some sharp inequalities involving Seiffert and other means and their concise proofs,” Mathematical Inequalities & Applications, vol. 15, no. 4, pp. 1007–1017, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. I. J. Taneja, “Refinement of inequalities among means,” Journal of Combinatorics, Information & System Sciences, vol. 31, no. 1-4, pp. 343–364, 2006. View at Zentralblatt MATH · View at MathSciNet
  12. F. Bowman, Introduction to Elliptic Functions with Applications, Dover, New York, NY, USA, 1961. View at MathSciNet
  13. P. F. Byrd and M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Scientists, vol. 67 of Die Grundlehren der mathematischen Wissenschaften, Springer-Verlag, New York, NY, USA, 2nd edition, 1971. View at MathSciNet
  14. G. D. Anderson, M. K. Vamanamurthy, and M. K. Vuorinen, Conformal Invariants, Inequalities, and Quasiconformal Maps, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, New York, NY, USA, 1997. View at MathSciNet
  15. B. C. Carlson, Special Functions of Applied Mathematics, Academic Press, New York, NY, USA, 1977. View at MathSciNet
  16. E. Neuman, “Bounds for symmetric elliptic integrals,” Journal of Approximation Theory, vol. 122, no. 2, pp. 249–259, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Kazi and E. Neuman, “Inequalities and bounds for elliptic integrals,” Journal of Approximation Theory, vol. 146, no. 2, pp. 212–226, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Kazi and E. Neuman, “Inequalities and bounds for elliptic integrals. II,” in Special Functions and Orthogonal Polynomials, vol. 471 of Contemp. Math., pp. 127–138, American Mathematical Society, Providence, RI, USA, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Yin and F. Qi, “Some inequalities for complete elliptic integrals,” http://arxiv.org/abs/1301.4385.